Vol. 74, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Computation of the surgery obstruction groups L4k(1;ZP)

Gerald Arthur Anderson

Vol. 74 (1978), No. 1, 1–4
Abstract

The 4k-dimensional simply connected surgery obstruction group with coefficients ZP (i.e., the group of nonsingular even quadratic forms over ZP) is computed in terms of the classical Witt group and a Gauss sum invariant.

Mathematical Subject Classification
Primary: 57D65, 57D65
Milestones
Received: 28 December 1976
Revised: 11 August 1977
Published: 1 January 1978
Authors
Gerald Arthur Anderson